# SDR CA180706019

- Difficulty date: July 5, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 44,572 hours
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 8300 · Accessory Gearboxes
- Part: Nut
- Part number: 311110001
- Condition: Loose
- Location: Accessory Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE EN-ROUTE, THE CREW RECEIVED A LOW OIL PRESSURE WARNING ON THE CCAS (CENTRAL CREW ALERTING SYSTEM) FOR THE NR 1 (PORT) ENGINE.  IMMEDIATELY ALONG WITH THIS WARNING, THE ENGINE APPEARED TO FLAME OUT ACCORDING TO THE CAPTAIN DURING AN INTERVIEW.  THIS WAS CONFIRMED WITH TORQUE, NP (PROP RPM) AND NH (HIGH-PRESSURE COMPRESSOR RPM) ALL OF WHICH THE CAPTAIN INDICATES WERE SHOWING 0.  THE CREW SECURED THE ENGINE AND DIVERTED.  THE AIRCRAFT LANDED SINGLE ENGINE AND WITHOUT FURTHER INCIDENT.  PRELIMINARY INVESTIGATION SHOWS THAT THE HP SPOOL HAS BEEN FOUND SEIZED.  FURTHER INVESTIGATION HAS FOUND THAT THE NUT SECURING THE AGB GEAR SHAFT SPIRAL BEVEL HAS COME LOOSE AND JAMMED THE GEAR SHAFT.  IT IS SUSPECTED THIS CAUSED AN UNCOUPLING EVENT CAUSING THE LOSS OF OIL PRESSURE.  AFTER CONFIRMING WITH ENGINE SHOP ENGINEERING STAFF WITH PICTURES AND DESCRIPTION OF THE EVENT.  AT THIS TIME, WE BELIEVE THIS EVENT IS CONTAINED TO THIS ENGINE AND IS NOT SUSPECTED TO BE A FLEET ISSUE.  THEREFORE, THIS ENGINE WILL GO OUT FOR INVESTIGATION WITHOUT FURTHER INVESTIGATION ON SITE.  ENGINE INFORMATION CURRENT: TSN: 34,965.5 TSO: 11,422.5 TSHSI: 4,307.6 CSN:30,192 CSO: 9,598 CSHSI: 3,108.  (TC# 20180706019)
